# SDR FDEA200912234509

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,677 hours, 16,219 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC1111501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP LT WING LWR SURFACE FOUND SUSPECT CORROSION UNDER SKIN OF   OTBD AILERON AND AROUND HEADS OF FASTENERS.  REPAIRED AREA IAW SRM 57-10-00, FIG 85, SHT 3, VOL I.
